Maximum likelihood estimation for density as an infinite-dimensional Gaussian shift

Research output: Contribution to journalArticlepeer-review

Abstract

A new approach is suggested for the nonparametric estimation of the unknown distribution density under the assumption of the bounded variation of the true density. As an estimator there occurs a statistic based on the application of the maximum likelihood method to the estimation of an infinite-dimensional shifi of a Gaussian process with a known correlation function. The quality of the obtained estimate is investigated.

Original languageEnglish (US)
Pages (from-to)1825-1826
Number of pages2
JournalJournal of Soviet Mathematics
Volume61
Issue number1
DOIs
StatePublished - Aug 1 1992

Fingerprint Dive into the research topics of 'Maximum likelihood estimation for density as an infinite-dimensional Gaussian shift'. Together they form a unique fingerprint.

Cite this